New York Journal of Mathematics
Volume 11 (2005) 21-33


Gábor Braun

Characterization of matrix types of ultramatricial algebras

Published: January 31, 2005
Keywords: matrix type of a ring; dimension group; ultramtaricial algebra; automorphism group of a dimension group
Subject: Primary 20K30, 16S50; Secondary 06F20, 19A49

For any equivalence relation ≡ on positive integers such that nk ≡ mk if and only if n ≡ m, there is an abelian group G such that the endomorphism ring of Gn and Gm are isomorphic if and only if n ≡ m. However, Gn and Gm are not isomorphic if n ≠ m.

Author information

Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Budapest, Reáltanoda u 13-15, 1053, Hungary